Metrics

From
Approximation for a Common Fixed Point for Family of Multivalued Nonself Mappings by Mollalgn Haile Takele and B. Krishna Reddy American Journal of Applied Mathematics and Statistics. 2017, 5(6), 175-190 doi:10.12691/ajams-5-6-1
Views
5494
Html 4820
Abstract 674
05 January 2018 (publication date) through 06 June 2020 *
13.01 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1930
PDF715
Epub459
XML452
PPT0
Figures163
Tables141
Export: 1407
RIS427
BibTex507
Endnote473
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com